Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 162, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 31, 2009, 11:22 PM CDT for Glasscock County, Reagan County, Texas. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2009, 11:22 PM CDT (04:22 UTC)
- Expired
- Jun 1, 2009, 12:15 AM CDT
- In force
- 53 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Glasscock County, TX, Reagan County, TX
The radar
The San Angelo radar (KSJT), 92 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 11:24 PM CDT | HAIL 0.88 | 9 Nne Stiles, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 129 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 3003 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 010422
SVRMAF
TXC173-383-010515-
/O.NEW.KMAF.SV.W.0162.090601T0422Z-090601T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1122 PM CDT SUN MAY 31 2009
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTH CENTRAL GLASSCOCK COUNTY IN WEST TEXAS...
REAGAN COUNTY IN WEST TEXAS...
* UNTIL 1215 AM CDT
* AT 1120 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF NORTH REAGAN FIRE STATION...OR 23 MILES NORTH OF BIG
LAKE...MOVING SOUTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
STILES AND BIG LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE
PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.
&&
LAT...LON 3113 10159 3152 10170 3166 10152 3153 10134
3143 10125 3125 10126
TIME...MOT...LOC 0422Z 318DEG 13KT 3151 10154
$$2 follow-up statements
000
WWUS54 KMAF 010456
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1156 PM CDT SUN MAY 31 2009
TXC173-010504-
/O.CAN.KMAF.SV.W.0162.000000T0000Z-090601T0515Z/
GLASSCOCK TX-
1156 PM CDT SUN MAY 31 2009
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL
GLASSCOCK COUNTY IS CANCELLED...
AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
EXITED THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING IS
CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 3113 10159 3149 10158 3155 10142 3148 10131
3143 10125 3125 10126
TIME...MOT...LOC 0454Z 319DEG 12KT 3145 10147
$$
TXC383-010515-
/O.CON.KMAF.SV.W.0162.000000T0000Z-090601T0515Z/
REAGAN TX-
1156 PM CDT SUN MAY 31 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EASTERN REAGAN COUNTY...
AT 1152 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTHEAST OF STILES...OR ABOUT 18 MILES NORTH OF BIG
LAKE...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...CENTRAL
REAGAN COUNTY AND FARM TO MARKET ROAD 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE
PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.
&&
LAT...LON 3113 10159 3149 10158 3155 10142 3148 10131
3143 10125 3125 10126
TIME...MOT...LOC 0454Z 319DEG 12KT 3145 10147
$$000
WWUS54 KMAF 010510
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1210 AM CDT MON JUN 1 2009
TXC383-010520-
/O.EXP.KMAF.SV.W.0162.000000T0000Z-090601T0515Z/
REAGAN TX-
1210 AM CDT MON JUN 1 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN REAGAN COUNTY WILL
EXPIRE AT 1215 AM CDT...
AT 1210 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED
TO EXPIRE.
LAT...LON 3113 10159 3149 10158 3155 10142 3148 10131
3143 10125 3125 10126
TIME...MOT...LOC 0510Z 319DEG 12KT 3141 10143
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:26 PM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, May 31, 6:26 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 626 PM CDT SUN MAY 31 2009 .DISCUSSION... PLEASE SEE AVIATION DISCUSSION BELOW. && .AVIATION... ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EARLY EVENING HOURS TONIGHT ACROSS PORTIONS OF SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS. WE HAVE DECIDED TO INCLUDE VCTS FOR MOST OF THE TERMINALS AND TEMPORARY TSRA GROUPS FOR KMAF AND KHOB THROUGH THE EARLY EVENING HOURS...ALTHOUGH CONFIDENCE IS FAIRLY LOW IN STORMS PASSING DIRECTLY OVERHEAD CONSIDERING THE LIMITED COVERAGE AT THE MOMENT. WINDS WILL ALSO BRIEFLY SHIFT FROM THE SOUTH SOUTHEAST BEHIND AN OUTFLOW BOUNDARY AT THE KMAF TERMINAL WITHIN THE NEXT HOUR. THE CONVECTIVE ACTIVITY WILL BEGIN TO DIMINISH WITH SUNSET...AND THE REMAINING CLOUDS SHOULD SLOWLY DO THE SAME THROUGH THE EVENING HOURS. && .PREV DISCUSSION... /ISSUED 247 PM CDT SUN MAY 31 2009/ DISCUSSION... WATER VAPOR IMAGERY SHOWS A REX BLOCK WELL OFF THE CA COAST AND SLOWLY SETTLING ESE...WHILE FURTHER EAST...A CUT-OFF LOW CENTERED OVER NW NV SLOWLY MOVES ENE. THIS FEATURE HAS DAMPENED/SHIFTED THE UPPER RIDGE EAST...AND FLOW ALOFT OVER SE NM/W TEXAS IS GENERALLY ZONAL AS A RESULT. LATEST SFC ANALYSIS INDICATES THE THETA-E RIDGE HAS SHIFTED TO THE EASTERN CWA...OVER WHICH A BROAD CU FIELD HAS DEVELOPED. AREA RADARS SHOW CONVECTION DEVELOPING OVER THE SERRANIAS DEL BURRO ALONG THE THETA-E RIDGE...AND ATTEMPTING TO DEVELOP OVER THE DAVIS MTNS. HOWEVER...W/THE THETA-E RIDGE SO FAR EAST...AND WEAKER UPSLOPE FLOW THAN YESTERDAY...OROGRAPHIC CONVECTION WILL STRUGGLE UNTIL IT GETS OUT INTO THE PLAINS FURTHER EAST...AND NOT BE AS WIDESPREAD AS YESTERDAY. INSTEAD...BEST CHANCES WILL BE IN THE EAST...OWING TO THE THETA-E RIDGE AND DIFFERENTIAL HEATING. KMAF 12Z RAOB ANALYSIS SHOWS PLENTY OF INSTABILITY TO WORK WITH...CONTINUED ANEMIC SHEAR...STEEP MID-LEVEL LAPSE RATES...AND OPTIMAL WET-BULB ZERO HEIGHTS...FOR SLOW-MOVING HAILERS AND A FLASH FLOOD THREAT. OTHERWISE...MODELS SHEAR OUT THE CUT-OFF LOW AND...ONCE IT MOVES OFF TO THE NE...DIRTY RIDGING WILL RESUME ONCE AGAIN...RESULTING IN A WARMING TREND MONDAY AND TUESDAY. SFC RIDGE TO THE WEST AND LEESIDE TROUGHING STILL FAVOR DRYLINE DEVELOPMENT BOTH DAYS...W/ISOLATED TO SLIGHT CHANCES OF CONVECTION IN THE EAST...NEARER THE THETA-E RIDGE. TUESDAY NIGHT...COLD FRONT IS STILL PROGGED INTO THE FA...W/THE GFS BRINGING IT INTO THE EXTREME NORTHERN ZONES BY 06Z WEDNESDAY. MODELS ARE STRONGER W/THE FRONT THAN 24 HRS AGO...BRINGING MORE WIDESPREAD CHANCES OF CONVECTION...AND COOLER TEMPS WEDNESDAY. FROM THURSDAY FORWARD...CONTINUED GRADUAL WARMING AND A DRY FCST ARE IN STORE AS REX BLOCK PUMPS UP AND UPPER RIDGE OVER THE AREA. MODELS ARE A LITTLE COOLER IN THE EXTENDED THAN PREVIOUS RUNS...BUT STILL WELL ABOVE NORMAL. && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 78
Hazardous weather outlook, May 31, 12:48 PM CDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1248 PM CDT SUN MAY 31 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-011800- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 1248 PM CDT SUN MAY 31 2009 /1148 AM MDT SUN MAY 31 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS A GOOD PORTION OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS AFTERNOON AND EVENING. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE...PARTICULARLY ACROSS THE TRANS PECOS REGION. THE MAIN CONCERN WITH THESE THUNDERSTORMS WILL BE THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO WIDELY SCATTERED THUNDERSTORMS REMAIN POSSIBLE MONDAY AFTERNOON AND EVENING ACROSS MOST OF THE REGION...THEN TUESDAY ACROSS THE PERMIAN BASIN ALONG A FRONT. A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE...PARTICULARLY ACROSS THE TRANS PECOS REGION. THE MAIN CONCERN WITH THESE THUNDERSTORMS WILL BE THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 31, 8:48 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 848 PM CDT SUN MAY 31 2009 TXZ045-010215- GAINES- 848 PM CDT SUN MAY 31 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL GAINES COUNTY. A STRONG THUNDERSTORM WAS LOCATED 18 MILES WEST OF SEAGRAVES AT 847 PM CDT...MOVING NORTHEAST AT 15 TO 20 MPH. ANOTHER STRONG THUNDERSTORM WAS DEVELOPING 5 MILES SOUTHWEST OF SEMINOLE...ALSO MOVING NORTHEAST AT 15 TO 20 MPH. PEOPLE IN WESTERN AND CENTRAL GAINES COUNTY...INCLUDING THE CITIES OF SEAGRAVES AND SEMINOLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 70
Special weather statement, May 31, 9:32 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 932 PM CDT SUN MAY 31 2009 TXZ062-063-010315- GLASSCOCK-MIDLAND- 932 PM CDT SUN MAY 31 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN MIDLAND AND SOUTHWESTERN GLASSCOCK COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF SPRABERRY AT 932 PM CDT...MOVING SOUTHEAST AT 5 MPH. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. 70
Local storm report, May 31, 9:42 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
942 PM CDT SUN MAY 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM HAIL 2 S SEMINOLE 32.69N 102.65W
05/31/2009 E0.88 INCH GAINES TX TRAINED SPOTTER
&&
RYAN.BARNESLocal storm report, May 31, 10:19 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1019 PM CDT SUN MAY 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 13 SSE GARDEN CITY 31.70N 101.40W
05/31/2009 E0.88 INCH GLASSCOCK TX TRAINED SPOTTER
&&
RYAN.BARNESSpecial weather statement, May 31, 10:37 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1037 PM CDT SUN MAY 31 2009 TXZ063-070-010400- GLASSCOCK-REAGAN- 1037 PM CDT SUN MAY 31 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN REAGAN AND SOUTHWESTERN GLASSCOCK COUNTIES. A THUNDERSTORM WITH SMALL HAIL UP TO THE SIZE OF MARBLES AND GUSTY WINDS NEAR 50 MPH WAS LOCATED 4 MILES NORTH OF NORTH REAGAN FIRE STATION AT 1036 PM CDT...MOVING SOUTHEAST AT 15 MPH. PEOPLE IN NORTHERN REAGAN AND SOUTHWESTERN GLASSCOCK COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, May 31, 10:49 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1049 PM CDT SUN MAY 31 2009 TXZ045-046-050-051-010415- GAINES-ANDREWS-DAWSON-MARTIN- 1049 PM CDT SUN MAY 31 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN ANDREWS... NORTHWESTERN MARTIN...SOUTHEASTERN GAINES AND SOUTHERN DAWSON COUNTIES. A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 22 MILES WEST OF PATRICIA AT 1049 PM CDT...MOVING EAST AT 15 MPH. MARBLE SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE POSSIBLE. PEOPLE IN NORTHEASTERN ANDREWS...NORTHWESTERN MARTIN...SOUTHEASTERN GAINES AND SOUTHERN DAWSON COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:03 PM CDT | Flash Flood Warning | MAF | Howard | 3 hr |
| May 31, 7:15 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Reagan | 45 min |
| May 31, 7:22 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard | 38 min |
| May 31, 7:30 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 30 min |
| May 31, 7:41 PM CDT | Flash Flood Warning | MAF | Glasscock, Howard, Martin, Midland | 3 hr |
| May 31, 8:26 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Reagan | 64 min |
| May 31, 8:57 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 48 min |
| May 31, 9:16 PM CDT | Severe Thunderstorm Warning | MAF | Dawson, Gaines | 44 min |
| May 31, 9:36 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 54 min |
| May 31, 9:45 PM CDT | Flash Flood Warning | MAF | Glasscock, Midland | 78 min |
| May 31, 9:50 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Reagan | 43 min |
| May 31, 11:54 PM CDT | Severe Thunderstorm Warning | MAF | Martin | 66 min |
| Jun 1, 12:23 AM CDT | Severe Thunderstorm Warning | MAF | Andrews | 67 min |
| Jun 1, 12:30 AM CDT | Flash Flood Warning | MAF | Andrews, Howard, Martin | 3 hr |
| Jun 1, 12:41 AM CDT | Severe Thunderstorm Warning | MAF | Gaines | 64 min |
| Jun 1, 1:48 AM CDT | Flash Flood Warning | MAF | Glasscock, Midland | 6 hr |
| Jun 1, 2:19 AM CDT | Areal Flood Advisory | MAF | Ector | 116 min |
| Jun 1, 2:44 AM CDT | Areal Flood Advisory | MAF | Midland | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.